has anyone ever having night chills with diabetes? I get them about every night. I read somewhere that this is a compliccation of diabetes but I can't find the information. I also have pain in my upper right abdomen under my right rtib cage and towards the center. It is a constant dull ache and had liver tests done and gallbladder sonogram which all came back normal. Could it be my pancreas. I was taking Depakote for a while and was told this could affect you pancreas. I also started a new diabetes medicine called Januvia about 5 months ago and my stomach pain seems to be worse even though this isn's one of the main side effects.
I am 50 years old, male with type 2 diabettes for the last 8 years. I recently have been going through a physical change where I too have been getting night chills. I am either hot as a fire crqacker or cold which is unusual for me. If you find out more I would be interested in knowing too. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.